# SDR SIMA20130903009

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 36,581 hours, 30,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70989
- Condition: Unknown
- Location: Emergency Light
- Part time: 23,316 hours, 20,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 2 , REPLACE EMERGENCY BATTERY ASSY 4 ,WC 33-700-19.  R & R NR 4 EMERGENCY BATTERY ASSY IAW WC 33-700-19.
